MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD
Model Number 0262
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this recently implanted cardiac resynchronization therapy defibrillator (crt-d) system exhibited noise and oversensing on this right ventricular (rv) lead.It was believed to be due to air escaping from the header of the device.Technical services (ts) confirmed there was one episode of oversensing that resulted in inappropriate anti-tachycardia pacing (atp) therapy, bradycardia and pacing inhibition.Further system evaluation was planned.No additional adverse patient effects were reported.This rv lead remains in service.Additional information was received that confirmed the root cause of the noise was air escaping from the header of the device.It was noted no further events were reported and no future evaluation is expected.No additional adverse patient effects were reported.This rv lead remains in service.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19952274
Report Number2124215-2024-49620
Device Sequence Number18367210
Product Code NVY
UDI-Device Identifier00802526601828
UDI-Public00802526601828
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/06/2025
Device Model Number0262
Device Catalogue Number0262
Device Lot Number100652
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date08/09/2024
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexMale